# SDR SWAA2016021148958

- Difficulty date: January 22, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FLANGE, RIB CRACKED AT STAB STATION 129.50, AT FRONT SPAR INBD SIDE.  REPAIRED RIB IAW EA.
